# SDR C2XA09TY218

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 24,374 hours, 22,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR AN A-CHECK WHEN INSPECTION FOUND THE MAIN PAX DOOR EXIT SIGN EMERGENCY LIGHT TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INVERTER AND OPS CHECK GOOD IAW EMB 145 AMM 33-50-11.  AIRCRAFT RELEASED TO SERVICE.
